# SDR C2XA02CL071

- Difficulty date: March 8, 2002
- Submitted: March 11, 2002
- Operation: Air carrier
- Aircraft: N16954
- Make and model: Emb EMB-145LR
- Aircraft serial: 145072
- System (JASC): 3234 · Landing Gear Selector
- Part: Connector
- Condition: Dirty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT 3262 THE CREW REPORTED THE LANDING GEAR LEVER WOULD NOT MOVE TO THE UP POSITION AFTER TAKEOFF.  THE CREW USED THE DOWNLOCK RELEASE BUTTON AND THE GEAR RETRACTED.  MAINTENANCE INSPECTED AND CLEANED THE GEAR LEVER CONNECTOR.  OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
